MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal sn (b)(6), +16.0d) was explanted on (b)(6) 2023 and a new lal was implanted.Rxsight's first awareness of this event was on (b)(6) 2023.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The implant surgery for this patient's right eye (od) was on (b)(6) 2022.The patient's light adjustment treatments were uneventful.The lock-in #1 treatment was performed on (b)(6) 2023.The patient started to report ghosting in their right eye on (b)(6) 2023.The patient's vision after the final lock-in visit was ucdva 20/20, mr +0.25 sphere, and bcdva 20/20.However, the patient's report of ghosting persisted, and the treating physician eventually opted to explant the lal (sn (b)(6)) and replace it with another lal on (b)(6) 2023.Manufacturer reference #:(b)(4).
 
Additional Manufacturer Narrative
Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key16820060
Report Number3012712027-2023-00031
Device Sequence Number17916311
Product Code PZK
UDI-Device Identifier00818806020821
UDI-Public01008188060208211121091817240831
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003447
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient RaceWhite